Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 274783, 11 pages
http://dx.doi.org/10.1155/2012/274783
Research Article

Pseudovaluations on WFI Algebras

1Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics Education, Chinju National University of Education, Chinju 660-756, Republic of Korea

Received 24 August 2011; Accepted 21 October 2011

Academic Editor: Hee Sik Kim

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. M. Wu, “Fuzzy implication algebras,” Fuzzy Systems and Mathematics, vol. 4, no. 1, pp. 56–63, 1990. View at Google Scholar
  2. Z. Li and C. Zheng, “Relations between fuzzy implication algebra and MV algebra,” Journal of Fuzzy Mathematics, vol. 9, no. 1, pp. 201–205, 2001. View at Google Scholar · View at Zentralblatt MATH
  3. Y. B. Jun, “Weak fuzzy implication algebras,” Advanced Studies in Contemporary Mathematics, vol. 7, no. 1, pp. 41–52, 2003. View at Google Scholar · View at Zentralblatt MATH
  4. Y. B. Jun, C. H. Park, and E. H. Roh, “Characterizations of filters and ideals on WFI-algebras,” Honam Mathematical Journal, vol. 28, no. 4, pp. 471–484, 2006. View at Google Scholar
  5. D. Buşneag, “Hilbert algebras with valuations,” Discrete Mathematics, vol. 263, pp. 11–24, 2003. View at Google Scholar
  6. D. Buşneag, “On extensions of pseudo-valuations on Hilbert algebras,” Discrete Mathematics, vol. 263, no. 1–3, pp. 11–24, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Buşneag, “Valuations on residuated lattices,” Analele Universitatii din Craiova. Seria Matematică-Informatică, vol. 34, pp. 21–28, 2007. View at Google Scholar · View at Zentralblatt MATH
  8. Y. B. Jun, “Weak and concrete filters of WFI-algebras,” Journal of Applied Mathematics & Informatics, vol. 26, pp. 925–932, 2008. View at Google Scholar